# SDR REXA2022122802725

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 20,154 hours, 15,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM WAS FOUND TO BE CORRODED.   REPLACED BS 280 FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01, AND 51-42-21-001-001-A01.
